# SDR EE4Y100562

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 15,794 hours, 7,752 cycles
- Engine: Iae V2524A5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5451010520000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) ENGINE NR1, PYLON BOX STA 648 RIB09 FITTING WITH CRACK. NOTE: THE FITTING'S CRACK REQUIRES A MAJOR REPAIR.
